# SDR SWAA2025123052811

- Difficulty date: December 15, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8836Q
- Make and model: Boeing 737-8
- Aircraft serial: 67483
- Aircraft time: 9,923 hours, 5,328 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IB SIDE 2 EA. COOLING BRACKETS CRACKED.   REMOVED AND REPLACED NR 1 ENGINE  COOLING BRACKETS IAW AMM 75-24-03-000-802-G00, STEP 5, G 1 TO 5.
